Title

A Unified Confidence Interval for Reliability-related Quantities of Two-parameter Weibull Distribution

Publication Type

Journal Article

Publication Date

2007

Abstract

Statistical inference methods for the Weibull parameters and their functions usually depend on extensive tables, and hence are rather inconvenient for the practical applications. In this paper, we propose a general method for constructing confidence intervals for the Weibull parameters and their functions, which eliminates the need for the extensive tables. The method is applied to obtain confidence intervals for the scale parameter, the mean-time-to-failure, the percentile function, and the reliability function. Monte-Carlo simulation shows that these intervals possess excellent finite sample properties, having coverage probabilities very close to their nominal levels, irrespective of the sample size and the degree of censorship.

Keywords

Analytical adjustment, Confidence interval, Mean-time-to-failure, Percentile, Reliability, Type II censoring, Weibull-to-exponential transformation

Discipline

Econometrics

Research Areas

Econometrics

Publication

Journal of Statistical Computation and Simulation

Volume

77

Issue

5

First Page

365

Last Page

378

ISSN

0094-9655

Identifier

10.1080/00949650701227452

Publisher

Taylor & Francis: STM, Behavioural Science and Public Health Titles

Additional URL

http://dx.doi.org/10.1080/00949650701227452

This document is currently not available here.

Share

COinS